Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 21, Issue 4 - Nov 2014
Volume 21, Issue 3 - Aug 2014
Volume 21, Issue 2 - May 2014
Volume 21, Issue 1 - Feb 2014
Selecting the target year
EXISTENCE OF POSITIVE SOLUTIONS FOR SINGULAR IMPULSIVE DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS
Miao, Chunmei ; Ge, Weigao ; Zhang, Zhaojun ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 147~163
DOI : 10.7468/jksmeb.2014.21.3.147
In this paper, we study the existence of positive solutions for singular impulsive differential equations with integral boundary conditions
) where the nonlinearity f(t, u, v) may be singular at v = 0. The proof is based on the theory of Leray-Schauder degree, together with a truncation technique. Some recent results in the literature are generalized and improved.
COMMON n-TUPLED FIXED POINT FOR HYBRID PAIR OF MAPPINGS UNDER NEW CONTRACTIVE CONDITION
Deshpande, Bhavana ; Handa, Amrish ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 165~181
DOI : 10.7468/jksmeb.2014.21.3.165
We establish a common n-tupled fixed point theorem for hybrid pair of mappings under new contractive condition. It is to be noted that to find n-tupled coincidence point, we do not use the condition of continuity of any mapping involved. An example supporting to our result has also been cited. We improve, extend and generalize several known results.
STRUCTURES INDUCED BY ALEXANDROV FUZZY TOPOLOGIES
Kim, Yong Chan ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 183~194
DOI : 10.7468/jksmeb.2014.21.3.183
In this paper, we investigate the properties of Alexandrov fuzzy topologies and meet-join approximation operators. We study fuzzy preorder, Alexandrov topologies and meet-join approximation operators induced by Alexandrov fuzzy topologies. We give their examples.
WEAK CONVERGENCE OF A HYBRID ITERATIVE SCHEME WITH ERRORS FOR EQUILIBRIUM PROBLEMS AND COMMON FIXED POINT PROBLEMS
Kim, Seung-Hyun ; Lee, Byung-Soo ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 195~206
DOI : 10.7468/jksmeb.2014.21.3.195
In this paper, we consider, under a hybrid iterative scheme with errors, a weak convergence theorem to a common element of the set of a finite family of asymptotically k-strictly pseudo-contractive mappings and a solution set of an equilibrium problem for a given bifunction, which is the approximation version of the corresponding results of Kumam et al.
ON MATRIX POLYNOMIALS ASSOCIATED WITH HUMBERT POLYNOMIALS
Pathan, M.A. ; Bin-Saad, Maged G. ; Al-Sarahi, Fadhl ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 207~218
DOI : 10.7468/jksmeb.2014.21.3.207
The principal object of this paper is to study a class of matrix polynomials associated with Humbert polynomials. These polynomials generalize the well known class of Gegenbauer, Legendre, Pincherl, Horadam, Horadam-Pethe and Kinney polynomials. We shall give some basic relations involving the Humbert matrix polynomials and then take up several generating functions, hypergeometric representations and expansions in series of matrix polynomials.
THE SCHWARZ LEMMA AND ITS APPLICATION AT A BOUNDARY POINT
Jeong, Moonja ;
The Pure and Applied Mathematics, volume 21, issue 3, 2014, Pages 219~227
DOI : 10.7468/jksmeb.2014.21.3.219
In this note we study the Schwarz lemma and inequalities for some holomorphic functions on the unit disc. Also, we obtain the inequality of the derivative of holomorphic maps at a boundary point of the unit disc and find a holomorphic map to satisfy the equality.